Causes Of Abdominal And Chest Pain, Sensation Of Tightness In The Chest After Consumption Of Stomach Acid Drugs?
Excuse me, I have symptoms of stomach acid and given 2 drugs. I had to take the medicine 2 times a day before and after eating, the first day in the morning I took the medicine normally, nothing happened. But, in the afternoon, I take the medicine for the second time, how come there are side effects, like the stomach feels uncomfortable / ache, the chest feels tight and a little sore, dizzy. I wonder why? In the morning I take both drugs normally, but right the second time in the afternoon how come there are side effects. Thank you.
The emergence of abdominal and chest pain, the sensation of tightness in the chest can indeed be caused by drug consumption, however not all drugs cause these side effects so you should provide information about the drugs you are taking so that we can provide answers about the possible causes of your condition.
In addition to drug consumption, complaints that you experience can also be caused by heartburn, stomach acid disease (GERD / LERD), gastric infection (gastritis) or injury to the stomach (peptic ulcer). Because the complaint occurs when you take a medicine, I strongly recommend that you discuss this with the doctor who treats you so that appropriate follow-up can be done.
If after evaluating and it turns out that your complaint is related to the consumption of a drug, the doctor can replace the drug with other drugs that may not cause these side effects. Besides handling your doctor, you can also take the following recommendations regarding your complaint:
Consumption of foods that are soft and easy to digest Avoid foods that are acidic, spicy, coconut milk or too fatty Manage stress wisely Eat regularly, preferably foods that are consumed more frequently and with smaller portions. Hopefully useful,